Franz Luef
Titel
Zitiert von
Zitiert von
Jahr
Symplectic capacities and the geometry of uncertainty: the irruption of symplectic topology in classical and quantum mechanics
M de Gosson, F Luef
Physics Reports 484 (5), 131-179, 2009
772009
Projective modules over noncommutative tori are multi-window Gabor frames for modulation spaces
F Luef
Journal of Functional Analysis 257 (6), 1921-1946, 2009
532009
Wiener Amalgam spaces for the fundmental identity of Gabor analysis
HG Feichtinger, F Luef
arXiv preprint math/0503364, 2005
522005
Banach Gelfand triples for Gabor analysis
H Feichtinger, F Luef, E Cordero
Pseudo-differential operators, 1-33, 2008
472008
Gabor analysis over finite abelian groups
HG Feichtinger, W Kozek, F Luef
Applied and Computational Harmonic Analysis 26 (2), 230-248, 2009
462009
Projections in noncommutative tori and Gabor frames
F Luef
Proceedings of the American Mathematical Society 139 (2), 571-582, 2011
352011
A New Approach to the -Genvalue Equation
M De Gosson, F Luef
Letters in Mathematical Physics 85 (2-3), 173-183, 2008
342008
A deformation quantization theory for noncommutative quantum mechanics
NC Dias, M de Gosson, F Luef, JN Prata
Journal of mathematical physics 51 (7), 072101, 2010
282010
Quantum theta functions and Gabor frames for modulation spaces
YI Manin
Letters in Mathematical Physics 88 (1-3), 131, 2009
262009
A guided tour from linear algebra to the foundations of Gabor analysis
HG Feichtinger, F Luef, T Werther
Gabor and Wavelet Frames, 1-49, 2007
262007
Quantum states and Hardy’s formulation of the uncertainty principle: a symplectic approach
M De Gosson, F Luef
Letters in Mathematical Physics 80 (1), 69-82, 2007
242007
Preferred quantization rules: Born–Jordan vs. Weyl; applications to phase space quantization
M de Gosson, F Luef
J. Pseudo-Differ. Oper. Appl 2 (1), 115-139, 2011
232011
Remarks on the fact that the uncertainty principle does not determine the quantum state
M De Gosson, F Luef
Physics Letters A 364 (6), 453-457, 2007
212007
A pseudo-differential calculus on non-standard symplectic space; spectral and regularity results in modulation spaces
NC Dias, M de Gosson, F Luef, JN Prata
Journal de mathematiques pures et appliquees 96 (5), 423-445, 2011
192011
On spectral invariance of non-commutative tori
F Luef
arXiv preprint math/0603139, 2006
192006
Spectral and regularity properties of a pseudo-differential calculus related to Landau quantization
M de Gosson, F Luef
Journal of Pseudo-Differential Operators and Applications 1 (1), 3-34, 2010
182010
Gabor analysis, noncommutative tori and Feichtinger's algebra
F Luef
Gabor and wavelet frames, 77-106, 2007
162007
On pseudodifferential operators with symbols in generalized Shubin classes and an application to Landau-Weyl operators
F Luef, Z Rahbani
Banach Journal of Mathematical Analysis 5 (2), 59-72, 2011
142011
Convolutions for localization operators
F Luef, E Skrettingland
Journal de Mathématiques Pures et Appliquées 118, 288-316, 2018
132018
Sigma-model solitons on noncommutative spaces
L Dabrowski, G Landi, F Luef
Letters in Mathematical Physics 105 (12), 1663-1688, 2015
132015
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20